My mom is on Tegretol 800 mg and baclofen…she’s been on tegretol for 2 years or so now, and since taking it she has noticed when she is holding papers with or fingers or typing, etc. she sometimes has a strange finger twitch or movement…not a huge thing, just a little something she had noticed…anyone else?
Small involuntary movements are a known side effect of Tegretol in some patients, Summer. See rxlist.com in the side effects section for this medication.
Thank you!!! Anyone else experience this?
Yes I have the same thing and I'm on 800 Mg of Tegretol daily. It's not serious just annoying when I'm holding something.
I have a tremor but it's a small shaking sometimes on gabapentin. Not enough to worry about though. It's a common thing with most anticonvulsants it seems.
I have this when I take baclofen and tegretol together. I have trouble with fine motor skills, but when I take a little less baclofen it goes away. Very annoying though.
I should have mentioned that I'm also on 600 Mg of Gabapentin and well as the 800 Mg of Tegretol.